MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; ALIGN RADIAL HEAD SYSTEM

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; ALIGN RADIAL HEAD SYSTEM
Catalog Number ALN-RHI-240
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instructions for use for the align radial head system includes the following warnings: "radial head prosthesis cannot be expected to withstand the activity levels and loads of normal healthy bone and joint tissue.Failure of the component can occur as a result of loss of fixation, strenuous activity, malalignment, trauma, non-union or excessive loads (estimated body weight equivalent of 350 lbs or greater)." "the head alignment tool must be used during the procedure to correctly align the prosthetic head and to provide the necessary counter-torque when tightening the lock screw." "the lock screw packaged with the radial head must be installed and fully tightened to fix the radial head to the radial stem.If the lock screw is not attached and/or fully secured, the radial head may loosen and/or disconnect from the radial stem, causing soft tissue irritation and/or device failure." the attending sales rep for the initial case claims that the surgeon had trouble inserting the screw, indicating that it may not have been inserted correctly and/or sufficiently tightened.
 
Event or Problem Description
The set screw backed out of an implanted align radial head, requiring revision surgery.

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
ALIGN RADIAL HEAD SYSTEM
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer (Section G)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer Contact
baron villalta
7300 n kendall drive
suite 800
miami, FL 33156
3055967585
MDR Report Key20217939
Report Number3006742481-2024-00012
Device Sequence Number20706422
Product Code KWI
UDI-Device Identifier00841506100043
UDI-Public00841506100043
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172688
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberALN-RHI-240
Device Lot NumberAN2111046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale
Patient Weight88 KG
Patient EthnicityHispanic
Patient RaceWhite